# SDR DXTA2013050605372

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 3,702 hours, 2,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW FELT UNCHARACTERISTICALLY FATIGUED, AND HAD HEADACHES AND TUNNEL VISION.  SELECTED DIFFERENT ECS POSITIONS FROM LT TO RT ENGINE AND DISCOVERED THAT RT ENGINE ECS WAS ALLOWING FUMES INTO CABIN AND COCKPIT.  CLEARED CABIN AND COCKPIT OF FUMES. NOTICED A DIFFERENCE IN AIR QUALITY WHEN RT ENGINE ECS WAS DISABLED. COCKPIT AND CABIN AIR SEEMED TO BE MORE CONTROLLABLE ON LT ENGINE FOR TEMP CONTROL AS WELL.  INSPECTED FOR PROPPER OIL LEVELS ON LT & RT ENGINES, APU AND TAIL PIPES FOR TRACES OF OIL.  NONE NOTED.  RAN BOTH ENGINES AT MAX CRUISE & CYCLED ECS CONTROL FROM LT ENGINE TO RT ENGINE TO BOTH ENGINES TO EMERGENCY CONTROL AND BACK FOR APPROX 20 MINUTES.  NO ODOR OR SIGNS OF FUMES OR OIL IN CABIN OR COCKPIT.  PERFORMED VISUAL INSPECTION OF INSIDE OF DUCTS, TUBING & DRAIN LINES.  NO SIGNS OF FOD OR OIL INSIDE DUCTS.  INSPECTED REFRIDGERATION UNIT & PERFORMED TEMP CONTROL & ENVIRONMENTAL CONTROL CHECKS.  ALL WORK DONE IAW MM 21-00-00, 21-50-05, 21-60-00 & 21-50-00.  ALL OPS CHECKS GOOD.  NO DEFECTS NOTED.
